# SDR ASAA2021112336724

- Difficulty date: November 23, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 19,633 hours, 6,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Aft Cabin Ceilin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE BULBS OUT IN AFT GALLEY EMERGENCY LIGHT PANELS. GROUNDED - YES. RELAMPED AFT GALLEY EMERGENCY EXITS SIGNS OPS CHECK GOOD IAW B737-900 AMM 33-51-01-960-801.
